Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Algebraic Methods in Statistics and Probability

About this Title

Marlos A. G. Viana and Donald St. P. Richards, Editors

Publication: Contemporary Mathematics
Publication Year: 2001; Volume 287
ISBNs: 978-0-8218-2687-4 (print); 978-0-8218-7877-4 (online)
MathSciNet review: 1873661

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter